No one can tell me what is wrong
I am a 27 year old female and my body is acting like its 50. I was on the DepoProvera shot from Fall 2007 until my last shot April of 2010. I started gaining weight in December of 2010, regardless of my regular daily trip to the gym and eating like I always had. I had never been 1 ounce over 120 lbs. I gained 25+ pounds in a couple of months and fight to not gain anymore, even though I eat around 1200 cal and I continue to work out 7 days a week. My body shape has completely changed and I cannot even wear a pair of jeans anymore because my thighs are so massive. My belly looks like I'm wearing an innertube, and I miss being able to see my knee and ankle bones. I have lots of cellulite and fat all over my body which I never had until this started in December 2010. Oh and I have that wonderful 'buffalo hump' on my neck/back that Cushing's patients get (however, they will not diagnose me with such because my MRI does not show a tumor). My face also shows alot of weight, and I can't hide that with clothing.
I did not have a period until Feb 2011 when it was induced by the pill. I since have had maybe 4 periods where I only bleed for two days. I have had every single test known to man done. I have high cortisol levels (in my blood, saliva, 24 hour urine and dex supression tests) but no tumor shown on my pituitary gland MRI. I have low estrogen and high DHEA levels. I have low Vitamin D levels and I take a prescription of Vitamin D of 50,000 units twice a week. They will not give me metformin because my insulin is apparently normal. They will not give me a cortisol reducing drug either.
Nothing is changing...I can gain 5 lbs overnight which I'm guessing is water for whatever reason. I can't sleep at night but can sleep all day. I have horrible acne and facial hair now, back pain, and loss of circulation in my arms and legs ( i assume from water retention) not to mention I'm unbelievably depressed, mostly from all the weight gain, and I do not go out or do anything anymore because I'm so embarrased about how I look. I will be seeing a second endocrinologist on Jan 16th...this will be probably the 8th doctor I see...I'm tired of being brushed off with no answers. I don't know if progesterone would even make a dent in my condition.